# SDR 08FDEA04556

- Difficulty date: October 26, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 40,187 hours, 27,171 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163165
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 344 AND STR 5L CONTACTING 9G BULKHEAD.  TRIMMED OUT FRAME AND FOUND OUT OF LIMITS IAW SRM 53-30-1 FIG 1.  FABRICATED REPAIR IAW SRM 53-10-2 FIG 3 AND 53-10-4 FIG 2.  TREATED AND PRIMED PARTS IAW SRM 51-10-2.  INSTALLED REPAIR AT FRAME STA 344 STR 5L IAW SRM 53-10-4 FIG 2.
